# SDR IXX2008F00038

- Difficulty date: June 12, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RT WING AUXILIARY SPARS STIFFENER CORRODED AT STATION XW 33.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED STIFFENER.  FABRICATED STIFFENER.  CLEANED, TREATED AND PRIMED AREA AND STIFFENER.  INSTALLED STIFFENER IAW DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 57-2-0 PAGE 16, DC8 SRM 51-1-21, SRM 51-1-20D, DC8 SRM 57-2-0 PAGE 1, DC8 SRM 51-1-8B, AND SRM 51-3-1.  (S)
